| Catalog Number |
5C4483 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that there was a separation between the female connector and the main body of a minicap transfer set; described as ¿the navy blue threads are separating from the light blue component of the transfer set¿.This occurred during use of the device for peritoneal dialysis therapy.The transfer set had been in use for one week at the time of the event.As a result, the transfer set was replaced.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.